MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION LIGHTTRAIL? SINGLE USE; POWERED LASER SURGICAL INSTRUMENT
Model Number M0068F64520
Medical Device Problem Codes Break (1069); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber overheated at the device connection point, causing it to melt and break.There were no patient complications reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Without product return and proper evaluation of the device, the most probable cause that contributed to the event remains unknown.A review of device history confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.A labeling review was performed on the device instructions for use (ifu).The ifu cited: residues of blood and tissue and/or damage can lead to overheating of the lighttrail reusable laser fiber tip.Fiber should not be clamped with forceps or other securing instruments as it could result in fiber damage or breakage.Based on the information provided, unable to exclude device problem is selected as the most probable cause for the complaint, as the investigation findings do not clearly confirm the presence or absence of the reported problem with the device.
 
Event or Problem Description

Brand Name
LIGHTTRAIL? SINGLE USE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24183508
Report Number2124215-2026-04522
Device Sequence Number15833725
Product Code GEX
UDI-Device Identifier08714729939771
UDI-Public(01)08714729939771(17)260826(10)36881626
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111475
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2026
Device Model NumberM0068F64520
Device Catalogue NumberM0068F64520
Device Lot Number0036881626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date02/24/2026
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown